# SDR MWEA001151

- Difficulty date: November 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99100785
- Condition: Damaged
- Location: Fuselage Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE CHAFED AND CRACK IN SUB FLOOR AT STATION 218, 3.5 INCHES LEFT OF CENTER LINE.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLER.
